# SDR ASOA201001668

- Difficulty date: October 25, 2010
- Submitted: October 29, 2010
- Operation: Air carrier
- Aircraft: N868AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7474
- Aircraft time: 23,546 hours, 20,325 cycles
- Engine: Ge CF34*
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 559-621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT OTBD OF RBL 36 IS CORRODED FROM FS 621 TO 559+80.  BLENDED CORROSION.  FOUND TO BE OUT OF LIMITS IAW SRM 53-00-00, FIG 102.  REMOVED FLOOR SUPPORT.   LOCATED NEW .  INSTALLED IAW SRM 51-42-06 AND 51-42-21.
